How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

I am currently taking doxycycline skin infection I just had

Customer Question

I am currently taking doxycycline for a skin infection I just had some heartburn and I took a gaviscon tablet, forgetting that I'm not supposed to take them with doxycycline. I've called the online doctor and they said someone should call me back and they haven't. I'm slightly worried about what interaction could happen is it life threatening? They asked me a number of questions and I didn't have any symptoms. I suffer from anxiety and have now panicked myself.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. SH replied 1 year ago.

Hi there.
Thank you for your question.
I will be helping you out with your concerns today.
I am sorry to hear about your problem.

Expert:  Dr. SH replied 1 year ago.

There is no interaction between gaviscon and doxycycline.

I confirmed by double checking the literature.

So I would not worry whatsoever.

This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.
Kindest regards

Customer: replied 1 year ago.
Do I need to do anything? I'm getting a little worried I looked up a reaction on the Internet and they said it isn't life threatening just means that the antibiotic won't work as effectively is that correct.
Expert:  Dr. SH replied 1 year ago.

You do not need to do anything.

The official interaction checker that I used did not show any interaction.

The antibiotic would work just fine.

This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.
Kindest regards

Expert:  Dr. SH replied 1 year ago.

This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.
Kindest regards